# SDR YENA20100305027

- Difficulty date: March 5, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 11,635 hours, 7,182 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Condition: Faulty
- Location: Wx Radar Antenna
- Part time: 8,451 hours, 5,371 cycles
- Component: Antenna
- Component part number: 7021450801
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT JB1761-- AIR TURN BACK AFTER TAKEOFF, LOUD CLUNKING NOISE UNDER FLOOR OF COCKPIT ASSOCIATED "THUD" NOISE FELT IN FLOORBOARD, NOT CONTINUOUS BUT EVERY FEW SECONDS NOISE CONTINUED UNTIL SHORT FINAL. SJU MX PERFORMED VIBRATION/NOISE TASK AMM 05-50-00 ALSO PERFORMED RADAR SYSTEM TEST AMM 34-42-00. FOUND WEATHER RADAR ANTENNA MOTOR CAUSING SOUND EVERY 20 SECONDS UNIT PLACED ON MEL 34-42-00 COD 1 CAT C. ACFT FLEW TO FLL AND MX REMOVED AND REPLACED WX RADAR DRIVE UNIT PER AMM 34-42-01 OPS CK GOOD MEL CLEARED AIRRAFT RETURNED TO SERVICE.
